# SDR CA150909007

- Difficulty date: September 7, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 118,229 hours
- System (JASC): 2721 · Rudder Tab Control System
- Part: Connector
- Condition: Not Seated
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE LOST RUDDER TRIM APPROXIMATELY 1HR OUT OF IST. DIVERSION TO LHR.  RESOLUTION: C/B RESET, CONNECTOR PLUGS RESEATED AS PER FIM 27-21-00-990-805 OPERATIONAL TEST CARRIED OUT. ALL FUNCTIONS NORMAL.
